# SDR ASOA2013071008591

- Difficulty date: May 21, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,993 hours, 17,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1036-1051.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS SEVERAL DENTS BETWEEN BS 1036 AND 1051.3 AND S25 AND 27.  REPAIRED IAW SRM 53-61-01-101-007-A01.  REPAIR CLASSIFIED AS MAJOR.
